Surfaces of degree 10 in the Grassmannian of lines in 3-space.
Journal für die reine und angewandte Mathematik, Tome 436 (1993), pp. 87-128
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{JRAM_1993__436_153498,
author = {Mark Gross},
title = {Surfaces of degree 10 in the {Grassmannian} of lines in 3-space.},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {87--128},
year = {1993},
volume = {436},
zbl = {0761.14012},
url = {http://geodesic.mathdoc.fr/item/JRAM_1993__436_153498/}
}
Mark Gross. Surfaces of degree 10 in the Grassmannian of lines in 3-space.. Journal für die reine und angewandte Mathematik, Tome 436 (1993), pp. 87-128. http://geodesic.mathdoc.fr/item/JRAM_1993__436_153498/